# SDR JJBA20251008024

- Difficulty date: September 15, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 49,667 hours, 32,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 14525520007
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RF1, CARGO ENTRANCE ON AFT FR 68 BTW 17L-18L LOWER ANGLE FOUND CRACKED. RF1, CARGO ENTRANCE ON AFT FR68 BTW STR 17L-18L LOWER ANGLE REMOVED AND REPLACED.
